Lybrate.com has a number of highly qualified Dentists in India. You will find Dentists with more than 25 years of experience on Lybrate.com. Find the best Dentists online in Thane. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment & Management of Braces
Treatment of Tetracycline Stains
Root Canal Treatment
Management of Dental Hygiene
Artificial Teeth Treatment
Braces Treatment for Adults and Teens
Ceramic Braces Treatment
Teeth Scaling & Polishing
Dental Extractions Procedure
Orthosis Fitting Procedure
Fixed Partial Denture Procedure
Submit a review for Dr. Brijesh VaghaniYour feedback matters!
Dear Respected Doctors, I want to know if after extraction of a tooth, it is necessary to fill with artificial tooth. What will happen if it is not filled ? Thanks please.
I am suffering from bad breaths from a very long time and I have been treated also. But come again .scaling 5 times a years and used liters of mouthwash .but the same .but recently I visited a periodontist and even also clean it. But the same .i have tried a lot but bad breath is not gone .very disappointed. Pls suggest.
Sir in the morning when I get brush after that tongue cleaner with tongue cleaner blood also get from my tongue,is it a disease, then what is the solution of this problem.
Osteoporosis is an age related condition characterized by low bone density and fragile bones. Lack of calcium and vitamin D are the most common triggers of this condition. These are vital elements for healthy teeth as well. Osteoporosis has a direct relationship with oral health and can trigger a number of issues such as loss of teeth, gum and can cause periodontal disease. The effects of osteoporosis on oral health and affect more women than men. This risk increases when talking of menopausal women.
- The jawbone is one of the areas that bears the brunt of osteoporosis. The loss of bone density in this area can cause tooth loss and make teeth loose. It can also affect the gum ridges that hold dentures in their place. This can result in ill fitting dentures that need to be frequently changed.
- Medication for osteoporosis is also linked to dental health. In rare cases, antiresorptive medicines that are prescribed to strengthen the bones can lead to a condition known as osteonecrosis. This refers to the death of a bone due to poor blood supply. Antiresorptive medication can be administered orally or intravenously with the latter having a higher risk of triggering osteonecrosis. Though it affects the hips and shoulder bones in most cases, it can also affect the jaw bone. It is marked by pain, swelling, infection and exposed bone. Loose teeth, gum infections and numbness or heaviness of the jaw are also symptoms of osteonecrosis of the jaw bone.
- The risk of suffering from osteonecrosis cannot be determined beforehand. Hence it is a good idea to see your dentist before or just after starting antiresorptive treatment for osteoporosis and to schedule regular checkups for the duration of your treatment. Dental problems if any should be treated before starting medication for osteoporosis. Osteonecrosis of the jaw bone is most commonly seen after undergoing a dental procedure that affects the jawbone and associated tissues such as a tooth extraction. Ideally, invasive dental procedures should be avoided if you are taking antiresoptive medicines. However, it can also occur spontaneously.
- Biophosphonates are also commonly prescribed to treat osteoporosis. This type of medication slows down the breakdown of bone tissue. However, this can lead to the development of new bones. This is not a troublesome issue when it comes to bones like the hip, leg or arm bones but can be very disruptive if it affects the jawbone. This is because the jaw bone is constantly reforming and reshaping itself. If you wish to discuss about any specific problem, you can consult a dentist.
Why it is feel. Like I am dieing but the doctor do worry stop worrying. But that's not the cause .the is I am feeling like I am go to die. But all my blood work are normal. CBC blood test/ kidney function test/ liver function test/thyroid function test. HDL and LDL test. Sugar test urine test. Crp blood test. CKMB test D-dimer. Chest xray / ECG /echo cardiogram / ct scan on the brain and sinus. All my test is normal no finding's. But I like I am going to die. But I have a gum abscess but I am treating it with antibiotics 625 mg. But the antibiotics will not make you feel sick yes or no. Or my doctors miss something in my test?
I am 62 years old male. Three months back I had sensitivity in the 14th upper teeth, mild pain so that unable to chew on the right side. Dental hospital gave me ampicilin 500 mg three times a day for one week. Sensitivity had gone in a fortnight and tooth pain gone in one month. But still there is some difficulty while chewing. Mean while since last two months I am feeling heaviness in my head and mild giddiness. I am bp patient 140/90 after medication (revalol xl 50 and envas 10). My sugar level fasting 110 after metformin 500 sr. What should I do for my giddiness and heaviness in my head.
From a psychodynamic viewpoint dental healthcare is a 2-person endeavour. It is the dentist working with the patient and the patient being able to accept (use) the work (treatment) offered and provided by the dentist. It acknowledges that there is a uniqueness in the interaction for both dentist and patient while accepting the potential for inequalities within the interaction. Nevertheless it requires the health professional to remain flexible, to be able, as the need arises, to make adjustments in treatment plans thereby maximising status equality while minimising the potential for disruptions within the relationship. Benefits exist for the dental health professional when the equality between themselves and their patients is maintained. These include improved time and behavioural management skills, increased awareness of their patients' concerns and anxieties, the ability to readjust treatment plans and to provide patient-centred care
Sir i suffering tooth ache.I have moxikind625,ampilox,metrogyl 400,imol plus for tooth ache from i consulted doctor.After eat medicine my pain reduce but stomach ache more timesss.Two days i have coming more stomach ache.I take gelusil tablet.But still having stomach ache.What i do?
I have pain in teeth. Dr. Say to do root canal. If I remove that teeth? Is there any problem for meI'm 19.
I am 24 years old. I have been facing problem of continous spitting because of nasal secretion into mouth. What should I do for this?
They are particularly useful for people with limited movement, such as disabled or elderly people, who often find that using a manual toothbrush does not allow them to clean thoroughly.